# SDR QXEA2019031800125

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 11,820 hours, 12,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP AT BULKHEAD IN FRONT OF 2 D/E IS COMING UP. REMOVED FROM SERVICE. RESECURED LIGHTING STRIP. AIRCRAFT RETURNED TO SERVICE.
